Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Positive one-relator groups


Author: Gilbert Baumslag
Journal: Trans. Amer. Math. Soc. 156 (1971), 165-183
MSC: Primary 20.10
MathSciNet review: 0274562
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A group G which can be defined by a single relation in which there are no negative exponents is residually solvable. If G is also torsion-free then it is locally indicable and hence its integral group ring has no zero divisors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0274562-8
PII: S 0002-9947(1971)0274562-8
Keywords: Positive one-relator group, group ring, zero divisor, residually finite, poly-residually-torsion-free-nilpotent, generalized free product, locally indicable
Article copyright: © Copyright 1971 American Mathematical Society